Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Papanikolaou, N.E., Williams, H., Demiris, Nikolaos, Preston, S.P., Milonas, P.G. and Kypraios, Theodore (2016) Bayesian inference and model choice for Holling’s disc equation: a case study on an insect predator-prey system. Community Ecology, 17 (1). pp. 71-78. ISSN 1588-2756

Kume, A., Preston, S.P. and Wood, Andrew T.A. (2013) Saddlepoint approximations for the normalizing constant of Fisher–Bingham distributions on products of spheres and Stiefel manifolds. Biometrika, 100 (4). pp. 971-984. ISSN 0006-3444

This list was generated on Tue Jun 25 12:21:21 2024 UTC.